# SDR SWIA202157750

- Difficulty date: February 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 1-1 HAS WEAR MARKS AND IS CORRODED     (C-CHECK RO 4/22/2021)    AFTER BLENDED AREAS RH SLAT TRACK 1-1 ARE FOUND WITHIN TOLERANCE LIMITS REF-CRJ-700 REO 670-57-42-1025 REV -- DATED 2021-03-09, OPS/CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH TASK 51-900-1002-SKY.
